# SDR UALA2012091005079

- Difficulty date: September 10, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 69,011 hours, 9,695 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 8102042
- Part serial: 3015
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN GALLEY, FLIGHT DIVERTED.  PILOT BUNK ROOM.  TURNED OFF GALLEY POWER.  ODOR WENT AWAY IN GALLEY AND BUNK AREA, THEN ADDITIONAL ODOR THROUGHOUT COCKPIT AND CABIN.  RAN BLEED AIR, BOTH PACKS AND RECIRC FANS WITH NO ODOR.  TURNED ON ALL GALLEY EQUIPMENT FOR 30 MIN WITH NO ODOR.  CMC FAULT FOR THE BULK CARGO VENT FAN DOES NOT FOLLOW COMMAND OR IS OVERHEATED.  REF DF620 AND COMPLIED WITH FIM TASK 21-00-00-808 J AND K.  REF FIM TASK 21-26-802, MESSAGE SHOWED LATCHED, PERFORMED ECS BULK CARGO SYSTEM TEST AND TEST PASSED, MESSAGE UNLATCHED AND CLEARED AFTER TEST. BULK CARGO HEAT TEST ALSO PASS. FAN OPS TEST ALSO PASSED.
